# SDR CALA2009090100528

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 39,137 hours, 5,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 5133
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY CHARGER AND BATTERY, R4 DOOR PER AMM 33-51-07, OPERATIONAL CHECKS GOOD.
